# SDR AUS20011001

- Difficulty date: September 7, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 2500
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE AUTOMATICALLY REDUCED POWER TO IDLE. INVESTIGATION COULD FIND NO FAULTS.  ENGINE WAS GROUND RUN AND TEST FLOWN WITH ALL SYSTEMS OPERATING CORRECTLY.  AIRCRAFT RETURNED TO SERVICE.
